# SDR SIMA20140817004

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,440 hours, 25,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R LAMP WITH NEW OPERATIONS CHECK GOOD ALL WORK IAW MM CH 33-50-10.
